Bulletin (New Series) of the American Mathematical Society

Review: Melvyn S. Berger, Nonlinearity and functional analysis

P. M. Fitzpatrick

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 1, Number 1 (1979), 210-217.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183542337

Citation

Fitzpatrick, P. M. Review: Melvyn S. Berger, Nonlinearity and functional analysis. Bull. Amer. Math. Soc. (N.S.) 1 (1979), no. 1, 210--217. https://projecteuclid.org/euclid.bams/1183542337


Export citation

References

  • 1. G. D. Birkhoff, Dynamical systems with two degrees of freedom, Trans. Amer. Math. Soc. 18 (1917), 199-300.
  • 2. G. D. Birkhoff and O. D. Kellogg, Invariant points in function space, Trans. Amer. Math. Soc. 23 (1922), 96-115.
  • 3. S. Banach, Sur les opérations dans les ensembles abstraits et leurs applications aux équations integralés, Fund. Math. 3 (1922), 133-181.
  • 4. J. Leray and J. Schauder, Topologie et équations fonctionnelles, Ann. Sci. École Norm. Sup. 51 (1934), 45-78.
  • 5. V. I. Lomonosov, Invariant subspaces for the family of operators which commute with a completely continuous operator, Functional Anal. Appl. 8 (1973), 213-214.
  • 6. L. Lyusternik, The topology of the calculus of variations in the large, Transl. Math. Monographs, vol. 16, Amer. Math. Soc., Providence, R.I., 1966.
  • 7. M. Morse, The calculus of variations in the large, Amer. Math. Soc. Colloq. Publ., no. 18, Amer. Math. Soc., Providence, R.I., 1934.
  • 8. J. Schauder, Der Fixpunktsatz in Funktionalräumen, Studia Math. 2 (1930), 171-180.